Skip to content
My WebMD Sign In, Sign Up
cramps / meds
avatar
wezman posted:
Im taking advair is there anyone getting cramps from that med ? If so please give me some feed back.
Reply
 
avatar
justwantobreathe responded:
I took advair of and on fo ra year. Had to stop because I was getting such horrible cramps in my hands. I'm a pianist so I had to switch to symbicort.
 
avatar
amcate responded:
My calfs cramp at night. If I push really hard into the muscle, it relaxes, though it hurts at first. I also found increasing potassium by eating a lot of bananas helped.
 
avatar
atti_editor responded:
Hi wezman,

Cramps are listed as an infrequent, and less severe, side effect of Advair in our Drugs & Medications Center. Here are some more reviews from WebMD users that you may be interested in reading in addition to those who have already posted here.

Best wishes,
Atti
 
avatar
wezman replied to atti_editor's response:
Thanks for your time the feed back really helped me out I'm really glad I found this website.


Helpful Tips

Inhaler UseExpert
For those who use daily inhaled steroids (controller medication) make sure to rinse out your mouth with water or brush your teeth after ... More
Was this Helpful?
49 of 142 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center